# SDR SWIA201335644

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 46,560 hours, 38,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT 5435 RELAMPED.
